# SDR HEEA084724

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,778 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Siren
- Part number: AA21400
- Part serial: 1290
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL PA INOPERATIVE.
